# SDR CALA2016020395073

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 83,370 hours, 11,252 cycles
- Engine: Pwa PW40903
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Condition: Burned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LAVATORY 3L BURNING SMELL.  ACCOMPLISHED INSPECTIONS IAW MM 05-51-50.  FOUND MIRROR LIGHT FWD LAMP RECEPTACLE BURNT & CAUSING ODOR.  REMOVED LAMP, DISCONNECTED & SAFETIED BALLAST M004 CONNECTOR IAW STANDARD PRACTICES.  COMPLIED WITH MEL.
